# SDR BAQA081139

- Difficulty date: October 14, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N219HM
- Make and model: Bell 222U
- Aircraft serial: 47573
- Aircraft time: 4,278 hours
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPS1307
- Part serial: 683
- Condition: Inoperative
- Location: Ac System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
